# SDR ASOA05110

- Difficulty date: February 6, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 4433 - DURING CRUISE FROM ATL-EVV, THE CREW NOTICED AN ELECTRICAL BURNING SMELL IN THE COCKPIT AND THE GALLEY AREA.  UPON TURNING OFF THE COFFEE MAKER AND GALLEY POWER, THE SMELL DISSIPATED.  THE CREW ALSO PULLED THE GALLEY CNTL AND IND CIRCUIT BREAKER.  THE FLIGHT CONTINUED WITHOUT INCIDENT WITH THE AIRCRAFT LANDING SAFELY IN EVV.  MAINTENANCE FOUND A WIRE TOUCHING THE HOT SECTION OF THE COFFEE POT AND READJUSTED THE WIRE.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
